MathSciNet Relay Station
MathSciNet bibliographic data
MR610152 (82b:57018) 57R30 (58F15 58F18)
Arnoux, Pierre; Yoccoz, Jean-Christophe Construction de difféomorphismes pseudo-Anosov. (French) C. R. Acad. Sci. Paris Sér. I Math. 292 (1981), no. 1, 75–78.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement